# SDR 2007UALA04815

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 32,439 hours, 9,317 cycles
- Engine: Pwa PW4052
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Console
- Condition: Loose
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ARMREST- CONSOLE LOOSE (ROCKS) AT SEAT 6H.  CREW COMMENTS:  SIDE TRIM LOOSE.
